# SDR IPXA10561214

- Difficulty date: June 29, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DUE TO MULTIPLE AREAS OF OUT OF LIMITS CORROSION SEAT TRACK FROM BS 440-680 AT LBL 25 REQUIRES REPLACEMENT.  REMOVED DAMAGED SEAT TRACK, FABRICATE REPLACEMENT SEAT TRACK & INSTALLED REPLACEMENT.
